# SDR DALA2022021100917

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK INDICATION ON FRAME 36 CWB FRONT SPAR VERTICAL STRINGER POSITION 4 AT OPEN FASTENER HOLE ZONE 2. CORRECTIVE ACTION: REPAIRED PER PRI #596350-14AD REV.0, REV.1 AND ER/A #596350-14 AD REV ORIGINAL. (2117405)
